# SDR SWAA2023053149396

- Difficulty date: May 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 114-015. CABIN FLOOR BOARD 242AF HAS AREAS OF PULLED FIBER.<[01] EVALUATED PANEL 242AF AND FOUND AREA OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;E E&F. VERIFY MATERIALS AS: BMS 8-201 (A176813); BMS 9-3 (A164924). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M.;[04] REPAIRED DAMAGE TO UPPER SURFACE ON PANEL 242AF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
